# SDR SWIA202054583

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,144 hours, 36,115 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TIRE BLOWN ON ROTATE.  FLIGHT 4704-FILED CLOSED.  PLEASE REFERENCE AML 538765 FOR TIRE BURST INSPECTION CHECK.  FOUND NR 2 NLG TIRE BLOWN UPON ARRIVAL.  REMOVED AND REPLACED BOTH NLG TIRE AND WHEEL ASSEMBLIES, IAW CRJ 200 AMM AND SERVICED TIRES PER M-76 CRJ 200 TIRE PRESSURE FORM.
